Zelnorm and dizziness

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CHICA99
New Member


Date Joined Oct 2006
Total Posts : 5
   Posted 10/7/2006 8:38 PM (GMT -7)   
Hi

Started 5 days ago on Zelnorm I feel much better but I am dizzy,does anyone know If the dizziness will go away after time?

Thanks
Sarah

7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 10/7/2006 9:09 PM (GMT -7)   
Hi Sarah,
Welcome to HealingWell! :-)
I'm sorry to tell you but dizziness is on the "serious" list of side effects for Zelnorm. You should stop taking it. I took Zelnorm for several months and I never felt dizzy. I did lots of research before taking it and everything stated to cease taking the medication and consult a doc if dizziness occured. Most common side effects are diarrhea with cramping and headache. Even those shouldn't last more than 2-5 days.
Really, you should stop taking it and call your doc with your symptoms.
Take care.
Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate


CHICA99
New Member


Date Joined Oct 2006
Total Posts : 5
   Posted 10/8/2006 9:39 AM (GMT -7)   
Hi
 
It says to stop taking it if diarrhea is together with  bad cramping,dizziness,abd pain ,fainting of which I have only slight dizziness...But thank you I will contact my Doctor,I feel so much better and hate to stop taking Z if the dizziness goes away
I must add  that dizziness was not on the serious list only if with the other symtoms (I guess thats why we have Doctors )
M

Post Edited (CHICA99) : 10/8/2006 10:41:59 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:34 AM (GMT -7)
There are a total of 2,735,232 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151390 registered members. Please welcome our newest member, Clauddfin.
233 Guest(s), 5 Registered Member(s) are currently online.  Details
SpecialLady, summer16, Loutucky, getting by, Stanislav


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer